# SDR DHL9670813C

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FWD NOSE COMPT STA 227, BULKHEAD HAS CORROSION AFT OF NOSE DOOR ON BILGE CENTER LINE FRAME.  REMOVED CORROSION, OUT OF LIMITS.  FABRICATED REPAIR ANGLE AND INSTALLED PER SRM 51-40-3, 3 INCHES BY 12 INCHES.
